advertisement
Question
Posted by: Laurie | 2004/01/28

Magnesium

What is the best type of magnesium supplement to take?
I've read that taking Magnesium Aspartate can cause tremors.

Best Regards,
Laurie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Laurie
I am quite fond of Magnesite sachets which contain magnesium-l-aspartate hydrochloride and I have not heard of or experienced any tremors. If this product does not agree with you, then ask the chemist for another magnesium supplement like Slow Mag.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement